# SDR DHLA2010807501

- Difficulty date: December 14, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W KEEL BEAM TEE ANGLE CRACKED 1/4" AT STA 940.000.  REMOVED AND REPLACED TEE ANGLE AT STA 940.000 IAW JC EC-01874-001 AND DWG NR 4645516 AND IAW SRM 51-1-20D.
